# SDR DALA2025010600089

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,673 hours, 23,919 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G5797
- Condition: Arced
- Location: Zone 200
- Part time: 46,966 hours, 15,446 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R FWD WINDOW BEGAN ARCING AT LOWER CORNER. APPLIED QRH TURNED R FWD WINDOW HEAT OFF. WINDOW INTACT BUT LOWER CORNER OUTER PANE BURNED. WINDOW FOUND TO BE CRACKED AFTER PARKING. CORRECTIVE ACTION: R/R RIGHT # 1 WINDSHIELD REF B757 AMM 56-11. OPN GOOD.
